Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Very serious question..PLS help about testosterone Jay_Bravest_Face

Posted by CareBear04 on September 21, 2007, at 22:31:04

In reply to Very serious question..PLS help about testosterone, posted by Jay_Bravest_Face on September 19, 2007, at 20:11:12

Hi there--
I'm glad to hear you're getting your low testosterone treated. I worked on research concerning testosterone levels before, and there are definitely a lot of side effects associated with low, and to some extent, high testosterone-- mood swings, sexual problems, hot flashes... surprisingly, weight gain was most usually seen in men who were hypogonadal, not men treated with testosterone replacement. I wouldn't think you'd see such a dramatic weight gain in just a week, either. I'd probably give it a bit of time, and if the weight gain persists, talk to your dr. Maybe testosterone injections are like Depo provera shots in women, causing lots of weight gain. As an alternative, you might consider a daily topical testosterone replacement like Androgel.
Good luck and keep us posted!
CB


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[784414]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CareBear04 thread:784010
URL: http://www.dr-bob.org/babble/20070919/msgs/784414.html